MathSciNet Relay Station
MathSciNet bibliographic data
MR70038 (16,1120f) 45.0X
Lehner, Joseph; Wing, G. Milton On the spectrum of an unsymmetric operator arising in the transport theory of neutrons. Comm. Pure Appl. Math. 8, (1955). 217–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement